Joint pain caused by steriod shots or bug bites?

Patient : My husband I recently stayed in a hotel where we were awakened by bed bugs. My husband suffered 100 bites. He saw our dermatologist who gave him a steroid shot for the itching. Now he has joint pain in his upper and lower back, shoulders, and joints. This has been going on for about 2 weeks. Could either the bedbugs or shot have caused this, and what should we do about it?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have pain in my shins after being on my feet for a while. The orthopedist thought it was sciatica, but my primary d...

Q: Is upper back pain normal with strept throat ?

Q: I have had a two level Spinal Fusion but the surgery has not worked or helped with my pain levels which have increase...

Q: Chronic lower back pain a right shoulder stuffiness

Q: I had an MRI for some back problems but it came back with this: "Small 1.3 cm lesion in the prepontine cistern, ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews